MathSciNet Relay Station
MathSciNet bibliographic data
MR1224215 20K15 (16S10 18A05)
Arnold, D.; Dugas, M. Block rigid almost completely decomposable groups and lattices over multiple pullback rings. J. Pure Appl. Algebra 87 (1993), no. 2, 105–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement